# SDR FDEA202001100101

- Difficulty date: January 10, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT HOLE BORE FOUND   CORROSION. CORROSION AT LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT   HOLE BORE (HOLE A AND B) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-  03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-  03 AND E.A. # : 1-5750-157160 D PART 3 STEP 2A AND 2B. TITLE: WINGS- FLIGHT SURFACES- LH   WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION-PSE 57.55.01.2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
